# SDR FDEA202110312703

- Difficulty date: October 31, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24017
- Aircraft time: 93,213 hours, 31,925 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Warning Message
- Condition: False Activation
- Location: Rudder
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FINAL AT 160-170 KNOTS, GOT  RUDDER RATIO EICAS. HYDRAULIC PRESSURE WAS NORMAL.  COMPLIED  WITH QRH, AND DIVERTED DUE TO WIND LIMITATIONS.   TROUBLELSHOOTING CARRIED OUT ON BOTH RRCM 'S FOUND MODULE FAULT BALL S SHOWING   ON BOTH RRCM'S ACCOMPLISHED FIM 27-21 FT80 9 OPS NOW NORMAL A/C OK FOR SERVICE
